Extending the Traub Theory for Solving Nonlinear Equations

Authors

  • Samundra Regmi Learning Commons, University of North Texas at Dallas, Dallas, TX, 75201, United States https://orcid.org/0000-0003-0035-1022
  • Ioannis K. Argyros Department of Mathematical Sciences, Cameron University, Lawton, OK 73505, United States https://orcid.org/0000-0002-9189-9298
  • Santhosh George Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, India https://orcid.org/0000-0002-3530-5539
  • Christopher Argyros Department of Computing and Technology, Cameron University, Lawton, OK 73505, United States

DOI:

https://doi.org/10.37256/cm.3220221471

Keywords:

Traub method, semi-local convergence, Banach space

Abstract

In this paper, we extend the Traub theory for solving nonlinear equation. The extension is based on recurrent functions, the center Lipschitz condition and the notion of the restricted convergence domain. Numerical examples indicate that the new results can be utilized to solve nonlinear equations, but not earlier ones.

Downloads

Published

2022-06-01

How to Cite

1.
Regmi S, Ioannis K. Argyros, George S, Argyros C. Extending the Traub Theory for Solving Nonlinear Equations. Contemp. Math. [Internet]. 2022 Jun. 1 [cited 2024 Mar. 4];3(2):217-31. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/1471

Most read articles by the same author(s)